Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 33:1 (2005) 73-83

Renewal Processfor a Sequence of Dependent Random Variables

Bui Khoi Dam

Abstract. We investigate a renewal process N(t) = max{n 1 : Sn = ∑1nXi t} for t 0 where X1, X2, ... with P(Xi 0) = 1 (i = 1, 2, ... ) is a sequence of m-dependent or mixing random variables. We give such a condition under which N(t) has finite moment. Strong law of large numbers and central limit theorems for the function N(t) are given.

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013